Zeros of the Hurwitz zeta function in the interval (0,1)

Schipani, D, 2011. Zeros of the Hurwitz zeta function in the interval (0,1). Journal of Combinatorics and Number Theory, 3 (1), pp. 71-74.

Full text not available from this repository.
Item Type: Journal article
Publication Title: Journal of Combinatorics and Number Theory
Creators: Schipani, D.
Publisher: Nova
Place of Publication: Hauppauge, New York
Date: 2011
Volume: 3
Number: 1
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 11:00
Last Modified: 19 Oct 2015 14:39
URI: http://irep.ntu.ac.uk/id/eprint/21272

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year